MathSciNet Relay Station
MathSciNet bibliographic data
MR565942 (81k:20059) 20G05
Parshall, Brian; Scott, Leonard An imprimitivity theorem for algebraic groups. Nederl. Akad. Wetensch. Indag. Math. 42 (1980), no. 1, 39–47.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement